Items where Author is "Loh, Part Leam"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 2.

Article

Loh, Part Leam and Aini Janteng, (2013) Coefficient Inequalities for Certain Subclass of p−Valent Functions of Complex Order. International Journal of Mathematical Analysis, 7 (41). pp. 2019-2026. ISSN 1312-8876

Thesis

Loh, Part Leam (2015) Coefficient bounds for certain classes of p-valent functions. Masters thesis, Universiti Malaysia Sabah.

This list was generated on Thu Dec 12 21:23:56 2019 MYT.